# SDR SWAA2022020734729

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 19,949 hours, 8,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO RH SHIELD FWD OF CARGO DOOR STA 767 TO STA 787 / REMOVED AND REPLACED DAMAGED AFT CARGO R/H SHEILD FWD ON CARGO DOOR; DUE TO NO ALLABLE LIMITS PER SRM 53-60-15-1A-1; SRM 51-40-02 DWG 146A0081
